Research

Impaired digital vascular function mimicking Raynaud's phenomenon as a complication of argon laser therapy in tuberous sclerosis


Reference:

Pauling, J. D., Shipley, J. A. and McHugh, N. J., 2010. Impaired digital vascular function mimicking Raynaud's phenomenon as a complication of argon laser therapy in tuberous sclerosis. Microvascular Research, 80 (1), p. 2.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1016/j.mvr.2010.03.006

Details

Item Type Articles
CreatorsPauling, J. D., Shipley, J. A. and McHugh, N. J.
DOI10.1016/j.mvr.2010.03.006
Uncontrolled Keywordstuberous sclerosis, raynaud's phenomenon, laser therapy, vascular dysfunction, cold stress test, thermography, argon
DepartmentsFaculty of Humanities & Social Sciences > Health
Faculty of Science > Pharmacy & Pharmacology
RefereedNo
StatusPublished
ID Code19546
Additional InformationLetter to the editor.

Export

Actions (login required)

View Item